Post Keynesian theories of crisis

Keen, Steve (2015) Post Keynesian theories of crisis. American Journal of Economics and Sociology, 74(2), pp. 298-324. ISSN (print) 0002-9246

Full text available as:
[img] Text
Keen-S-30682.pdf - Accepted Version

Download (1MB)
Item Type: Article
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017) > School of Economics, History and Politics (from November 2012)
Depositing User: Susan Miles
Date Deposited: 23 Mar 2015 15:58
Last Modified: 28 Mar 2017 02:30
DOI: https://doi.org/10.1111/ajes.12099
URI: http://eprints.kingston.ac.uk/id/eprint/30682

Actions (Repository Editors)

Item Control Page Item Control Page